The fragility of short-term secured funding markets


Martin, Antoine ; Skeie, David ; Thadden, Ernst-Ludwig von



DOI: https://doi.org/10.1016/j.jet.2013.10.006
URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 149
Page range: 15-42
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Mikroökonomische Theorie (von Thadden)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Martin, Antoine ; Skeie, David ; Thadden, Ernst-Ludwig von (2014) The fragility of short-term secured funding markets. Journal of Economic Theory : JET Amsterdam [u.a.] 149 15-42 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item